# SDR DALA2016050603713

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 40,158 hours, 28,014 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Hinge Fitting
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK ON LOWER HOUSING ON RT ELEVATOR HINGE FITTING XE=49.  REPAIR WAS PERFORMED IAW ER/A 545166-14,  REV ORIGINAL.
